# SDR CALA0000741

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 39,668 hours, 20,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE 1 INCH CRACKS AT LIGHTENING HOLES IN C-1 DOOR INNER SKIN.  REPAIRED IAW ECRA 5230-01548.
